A 40-year-old member asked:
Disclaimer

what to do if i'm a heart patient suffering frm pph, i experience edema even though i take lasex. what might be the cause?

1 doctor answer
Dr. Bennett Werner
43 years experience Cardiology
PPH: PPH is the cause. You may have to live with some edema.
Answered on Sep 28, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 44-year-old male asked:
Dr. Angelina Postoev md facs
16 years experience General Surgery
In most cases: the doctor has to find happy medium, but they should be giving diuretics and other meds to get fluid off, plus sometimes heart medicine. Some fluid m ... Read More
1
1 thank
A 56-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
I am sorry to : hear of this loss. I think that this issue will require a complete review of records, studies & possibly autopsy to obtain a good understanding. ... Read More
A 17-year-old male asked:
Dr. David Cohen
41 years experience Internal Medicine
Yes: It is afe if you are not allergic to sulaf drugs. It will not prolong the qt interval on your ekg and will not affect gilberts syndrome.
1
1 thank
A 17-year-old male asked:
Dr. David Shulan
40 years experience Allergy and Immunology
Yes: The plain zyrtec (cetirizine) should be safe but avoid zyrtec (cetirizine) d. Zyrtec (cetirizine) could cause drowsiness in some people.
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month